# SDR DALA1228730909

- Difficulty date: April 22, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 64,695 hours, 50,239 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Limits
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, MAINTENANCE FOUND THE GAP BETWEEN PIN AND ROD WAS BEYOND ALLOWABLE LIMITS.  THE PIN WAS ADJUSTED AND BROUGHT WITHIN LIMITS AND THE RII COMPLETED.
